# SDR ABXA9700072

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59205212
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE HAS LEVEL 1 CORROSION.  REPLACED TRAILING EDGE PANEL.
